MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, SS; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, SS; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, SS
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), it was reported by a sales representative via email that an ar-8925ss syndesmosis tightrope xp suture broke prematurely during tensioning.The implant was removed from the patient.This issue was discovered during a syndesmosis repair procedure on (b)(6).Additional information was received on (b)(6): two ar-8925ss syndesmosis tightrope xp devices experienced premature suture breakage during tensioning.Two additional ar-8925ss devices were opened to complete the procedure, and the procedure continued without further issue.The case was delayed by approximately five minutes to remove the broken tightrope and place a new one.No additional anesthesia was required.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24607433
Report Number1220246-2026-01426
Device Sequence Number10164246
Product Code HTN
UDI-Device Identifier00888867281615
UDI-Public00888867281615
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, SS
Device Catalogue NumberAR-8925SS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown